MathSciNet Relay Station
MathSciNet bibliographic data
MR1949167 (2004a:53083) 53C44 (35K55 53A04)
Andrews, Ben Classification of limiting shapes for isotropic curve flows. J. Amer. Math. Soc. 16 (2003), no. 2, 443–459 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement